# SDR AALA991072

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER FLANGE OF BELLFRAME CORRODED, FORWARD CARGO STATION 720E BETWEEN STRINGER 27L AND 28L.  CORRODED SECTION REMOVED, ANGLE REPAIR INSTALLED AT SHEAR TIE PER SRM 53-10-4 PAGES 58-60.  (M)
